1. Levine, H. A. Instability and Nonexistence of Global Solutions to Nonlinear Wave Equations of the Form Pu tt = = −Au + F(u) / H. A. Levine // Transactions of the American Mathematical Society. - 1974. - Vol. 192. - P. 1-21. https://doi.org/10.2307/1996814
2. Самарский, А. А. Теория разностных схем / А. А. Самарский. - Москва, 1977. - 657 с.
3. Самарский, А. А. Сильная устойчивость дифференциально-операторных и операторно-разностных схем / А. А. Самарский, П. Н. Вабищевич, П. П. Матус // Докл. РАН. - 1997. - Т. 356, № 4. - С. 455-457.
4. Самарский, А. А. Коэффициентная устойчивость дифференциально-операторных и операторно-разностных схем / А. А. Самарский, П. Н. Вабищевич, П. П. Матус // Матем. моделирование. - 1998. - Т. 10, № 8. - С. 103-113.
5. Matus, P. P. Well-posedness and blow up for IBVP for semilinear parabolic equations and numerical methods / P. P. Matus, S. V. Lemeshevsky, A. N. Kandratsiuk // Computational Methods in Applied Mathematics. - 2010. - Vol. 10, N 4. - P. 395-421. https://doi.org/10.2478/cmam-2010-0024
6. Матус, П. П. Коэффициентная устойчивость решения разностной схемы, аппроксимирующей смешанную задачу для полулинейного параболического уравнения / П. П. Матус, С. В. Лемешевский // Дифференц. уравнения. - 2018. - Т. 54, № 7. - С. 947-955.
7. Samarskii, A. Computational Heat Transfer / A. Samarskii, P. Vabishchevich. - Chichester, 1995. - Vol. 1: Mathematical Modelling. - 406 р.
8. Bihari, I. A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations / I. Bihari // Acta Math. Acad. Sci. Hungar. - 1956. - Vol. 7, N 1. - P. 81-94. https://doi.org/10.1007/bf02022967
9. Треногин, В. А. Функциональный анализ / В. А. Треногин. - Москва, 1980. - 496 с.
10. Stability of solutions of differential-operator and operator-difference equations in the sense of perturbation of operators / B. S. Jovanovich [et al.] // Comp. Meth. Appl. Math. - 2006. - Vol. 6, N 3. - P. 269-290. https://doi.org/10.2478/cmam-2006-0015
11. Самарский, А. А. Численные методы / А. А. Самарский, А. В. Гулин. - Москва, 1989. - 432 с.
12. Samarskii, A. Difference Schemes with Operator Factors / A. Samarskii, P. Matus, P. Vabishchevich. - London, 2002. https://doi.org/10.1007/978-94-015-9874-3
13. Демидович, В. Б. Об одном признаке устойчивости разностных уравнений / В. Б. Демидович // Дифференц. уравнения. - 1969. - Т. 5, № 7. - С. 1247-1255.